# SDR FDEA201005291711

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 59,049 hours, 13,180 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP. CARRIED OUT AND FOUND 02EA HOLES W/ CRACK INDICATION RT WING LWR SKIN PANEL OUTER WING ACCESS CUTOUT BTW XORS=683.4 AND XORS=713.6 AS MARKED.  QTY 02 EA CRACK FASTENER HOLES ON RT WING LWR SKIN PNL FUEL TANK ACCESS DOOR CUTOUT 636AB BTW STA XORS 683.4 AND XORS 713.6 CARRIED OUT REPAIR IAW EA 1-5710-140329.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
